# SDR FDEA201009143379

- Difficulty date: September 14, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AKC708220
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LT UPPER FLOOR PANEL IS CRACKED.  FABRICATED PANEL FOR TAIL CONE LT UPPER IAW DWG SRZ 25-005, REV "H".  REMOVED FLOORBOARD PER SRM 51-31-01, VOL II.  INSTALLED NEW FLOORBOARD PER SRM 51-31-01, VOL II.
